RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TVT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TVT, 2008, Volume 46, Issue 1, Pages 126–134 (Mi tvt1009)  

This article is cited in 2 scientific papers (total in 2 papers)

Heat and Mass Transfer and Physical Gasdynamics

Regular solution of inverse optimal design problems for axisymmetric systems of radiative heat transfer

S. A. Rukolaine

Ioffe Physico-Technical Institute, Russian Academy of Sciences, St. Petersburg

Abstract: Inverse optimal design problems are considered for axisymmetric systems of heat transfer with only radiative heat transfer. In these problems, the geometry of thermal system is preassigned, and it is required to find the optimal distribution of temperature on the heater surface, which provides for the preassigned distribution of radiative heat flux (at a given temperature) on the surface being heated. Variational methods of regularization are employed for solving these problems, namely, Tikhonov's regularization method and parametric regularization. Minimization problems are solved numerically by gradient methods. The conjugate problem method is used for calculating the gradient of discrepancy functional. Examples of solution of model problems are given.

Full text: PDF file (793 kB)

English version:
High Temperature, 2008, 46:1, 115–123

Bibliographic databases:

UDC: 536.3
PACS: 44.05.+e,44.40.+a,02.30.Zz,02.60.Pn
Received: 04.07.2006

Citation: S. A. Rukolaine, “Regular solution of inverse optimal design problems for axisymmetric systems of radiative heat transfer”, TVT, 46:1 (2008), 126–134; High Temperature, 46:1 (2008), 115–123

Citation in format AMSBIB
\Bibitem{Ruk08}
\by S.~A.~Rukolaine
\paper Regular solution of inverse optimal design problems for axisymmetric systems of radiative heat transfer
\jour TVT
\yr 2008
\vol 46
\issue 1
\pages 126--134
\mathnet{http://mi.mathnet.ru/tvt1009}
\elib{http://elibrary.ru/item.asp?id=9594548}
\transl
\jour High Temperature
\yr 2008
\vol 46
\issue 1
\pages 115--123
\crossref{https://doi.org/10.1134/s10740-008-1016-z}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000253359900016}
\elib{http://elibrary.ru/item.asp?id=13589043}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-43249087357}


Linking options:
  • http://mi.mathnet.ru/eng/tvt1009
  • http://mi.mathnet.ru/eng/tvt/v46/i1/p126

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. M. Alifanov, V. V. Cherepanov, “Functional optimization technique for numerical solution of the radiative transfer equation”, Comput. Math. Math. Phys., 51:3 (2011), 467–476  mathnet  crossref  mathscinet  isi
    2. Rukolaine S.A., “Shape Optimization of Radiant Enclosures With Specular-Diffuse Surfaces By Means of a Random Search and Gradient Minimization”, J. Quant. Spectrosc. Radiat. Transf., 151 (2015), 174–191  crossref  isi  elib
  • Teplofizika vysokikh temperatur Teplofizika vysokikh temperatur
    Number of views:
    This page:76
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019